# SDR CA010102007

- Difficulty date: December 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Rt Engine
- Component: Engine, Ge, CF343B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW REPORTED THAT DURING CLIMB, THE RT ENGINE WAS LOST. THE CREW DECLARED EMERGENCY PROCEDURES, THEY LANDED WITHOUT FURTHER INCIDENT. THE MAINTENANCE REPORTED GEARBOX FAILURE. RT ENGINE WAS REPLACED.
